MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET: 2-LUMEN 5 FR X 19-1/2" (50 CM); CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PICC SET: 2-LUMEN 5 FR X 19-1/2" (50 CM); CATHETER, INTRAVASCULAR, THER
Model Number IPN914872
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "fracture to lumen underneath white hub".A new picc line was placed under fluoroscopy and it was reported there was a minor injury.Additional information was requested, but was not available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed with two relevant findings.One non-conformance was initiated in regard to extrusion not within the minimum specification and one non-conformance was initiated in regard to extension line leak during use.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "fracture to lumen underneath white hub".A new picc line was placed under fluroscopy and it was reported there was a minor injury.Additional information was requested, but was not available at the time of this report.

Brand Name
ARROW PICC SET: 2-LUMEN 5 FR X 19-1/2" (50 CM)
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14455590
Report Number9680794-2022-00297
Device Sequence Number15037996
Product Code LJS
UDI-Device Identifier10801902158915
UDI-Public10801902158915
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2023
Device Model NumberIPN914872
Device Catalogue NumberPR-05052
Device Lot Number14F21B0175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown